# SDR ASAA2015031310951

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 32,184 hours, 9,921 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 11230C
- Condition: Malfunctioned
- Location: Window Heat
- Part time: 52,672 hours, 29,439 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED ON TAXI OUT.  ACCOMPLISHED QRH CHECKLIST & IT OPERATED NORMALLY.  ON TAXI-IN THE SAME OVERHEAT LIGHT ILLUMINATED.  ACCOMPLISHED QRH CHECK LIST & OVERHEAT LIGHT OUT.  ACFT GROUNDED.  ACCOMPLISHED WHCU BITE IAW FIM 30-41 TASK 801.  NO FAULTS LOGGED.  PERFORMED LT SIDE WINDOW HEAT SYS.  OPS TEST REF AMM 30-41-00-710-801. TEST PASSED.  ACCOMPLISHED FIM 30-41 TASK 809. RESISTANCE BETWEEN PINS A AND B OF WINDOW HEATER WITHIN LIMITS.  ALSO, MEASURED RESISTANCE OF SPARE TEMP. SENSOR. WITHIN LIMITS.  REF WDM 30-41-12. AS PRECAUTION, R & R WHCU LT SIDE IAW MM 30-41-11-000-801. TEST PASSED.
